# SDR R61A2021021600157

- Difficulty date: February 16, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000539
- Aircraft time: 12,294 hours, 8,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, FLOOR STRUCTURE, CORROSION FOUND ON UPPER SHEET DOUBLER BTWN FR 84-85 LH SIDE.  CFIII, FLOOR STRUCTURE, CORRODED UPPER SHEET DOUBLER BTWN 84-85 LH SIDE, REMOVED AND REPLACED IAW EMBRAER 170/175 SRM 51-44-01 AND 51-43-01.  LVL 2
